Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8098475, 11 pages
https://doi.org/10.1155/2017/8098475
Research Article

Global Analysis of a Novel Nonlinear Stochastic SIVS Epidemic System with Vaccination Control

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory of Mining Disaster Prevention and Control Co-Founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Xinzhu Meng; nc.ude.tsuds@601127zxm

Received 2 April 2017; Accepted 3 May 2017; Published 28 May 2017

Academic Editor: Honglei Xu

Copyright © 2017 Xiaona Leng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Kermack and A. McKendrick, “Contributions to the mathematical theory of epidemics, part I,” Proceedings of the Royal Society of London A, vol. 115, pp. 700–721, 1927. View at Google Scholar
  2. A. Gray, D. Greenhalgh, L. Hu, X. Mao, and J. Pan, “A stochastic differential equation SIS epidemic model,” SIAM Journal on Applied Mathematics, vol. 71, no. 3, pp. 876–902, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. A. Coutinho, M. N. Burattini, L. F. Lopez, and E. Massad, “Threshold conditions for a non-autonomous epidemic system describing the population dynamics of dengue,” Bulletin of Mathematical Biology, vol. 68, no. 8, pp. 2263–2282, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Zhao, T. Zhang, Z. Chang, X. Meng, and Y. Liu, “Dynamical analysis of SIR epidemic models with distributed delay,” Journal of Applied Mathematics, vol. 2013, Article ID 154387, 15 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Z. Meng, S. N. Zhao, T. Feng, and T. H. Zhang, “Dynamics of a novel nonlinear stochastic SIS epidemic model with double epidemic hypothesis,” Journal of Mathematical Analysis and Applications, vol. 433, no. 1, pp. 227–242, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Feng, X. Meng, L. Liu, and S. Gao, “Application of inequalities technique to dynamics analysis of a stochastic eco-epidemiology model,” Journal of Inequalities and Applications, 2016:327, 29 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Zhang, X. Meng, T. Zhang, and Y. Song, “Global dynamics for a new high-dimensional SIR model with distributed delay,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11806–11819, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Li and Z. Ma, “Global analysis of SIS epidemic models with variable total population size,” Mathematical and Computer Modelling, vol. 39, no. 11-12, pp. 1231–1242, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. d'Onofrio, “On pulse vaccination strategy in the SIR epidemic model with vertical transmission,” Applied Mathematics Letters, vol. 18, no. 7, pp. 729–732, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Zhao, D. Jiang, and D. O'Regan, “The extinction and persistence of the stochastic SIS epidemic model with vaccination,” Physica A. Statistical Mechanics and its Applications, vol. 392, no. 20, pp. 4916–4927, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. Zhang, X. Meng, Y. Song, and T. Zhang, “A stage-structured predator-prey SI model with disease in the prey and impulsive effects,” Mathematical Modelling and Analysis, vol. 18, no. 4, pp. 505–528, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Lajmanovich and J. A. Yorke, “A deterministic model for gonorrhea in a nonhomogeneous population,” Mathematical Biosciences, vol. 28, no. 3/4, pp. 221–236, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Q. Zhang, X. Z. Meng, and T. H. Zhang, “Global analysis for a delayed SIV model with direct and environmental transmissions,” Journal of Applied Analysis and Computation, vol. 6, pp. 479–491, 2016. View at Google Scholar
  14. T. Zhang, X. Meng, and T. Zhang, “SVEIRS: a new epidemic disease model with time delays and impulsive effects,” Abstract and Applied Analysis, Article ID 542154, 15 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Jiao, S. Cai, and L. Li, “Impulsive vaccination and dispersal on dynamics of an SIR epidemic model with restricting infected individuals boarding transports,” Physica A. Statistical Mechanics and its Applications, vol. 449, pp. 145–159, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Gao, Y. Liu, J. J. Nieto, and H. Andrade, “Seasonality and mixed vaccination strategy in an epidemic model with vertical transmission,” Mathematics and Computers in Simulation, vol. 81, no. 9, pp. 1855–1868, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. X. Meng, L. Chen, and B. Wu, “A delay SIR epidemic model with pulse vaccination and incubation times,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 88–98, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Kaddar, “Stability analysis in a delayed SIR epidemic model with a saturated incidence rate,” Nonlinear Analysis: Modelling and Control, vol. 15, no. 3, pp. 299–306, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Zhao and D. Jiang, “The threshold of a stochastic SIRS epidemic model with saturated incidence,” Applied Mathematics Letters, vol. 34, pp. 90–93, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Q. Yang, D. Jiang, N. Shi, and C. Ji, “The ergodicity and extinction of stochastically perturbed SIR and SEIR epidemic models with saturated incidence,” Journal of Mathematical Analysis and Applications, vol. 388, no. 1, pp. 248–271, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Y. Chen, S. Zou, and J. Yang, “Global analysis of an SIR epidemic model with infection age and saturated incidence,” Nonlinear Analysis: Real World Applications, vol. 30, pp. 16–31, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  22. T. Zhang, “Permanence and extinction in a nonautonomous discrete SIRVS epidemic model with vaccination,” Applied Mathematics and Computation, vol. 271, pp. 716–729, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. Li, Z. Ma, and Y. Zhou, “Global analysis of SIS epidemic model with a simple vaccination and multiple endemic equilibria,” Acta Mathematica Scientia. Series B. English Edition, vol. 26, no. 1, pp. 83–93, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  24. X. Z. Meng, “Stability of a novel stochastic epidemic model with double epidemic hypothesis,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 506–515, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Q. Liu, D. Jiang, N. Shi, T. Hayat, and A. Alsaedi, “Asymptotic behaviors of a stochastic delayed SIR epidemic model with nonlinear incidence,” Communications in Nonlinear Science and Numerical Simulation, vol. 40, pp. 89–99, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  26. C. Tan and W. H. Zhang, “On observability and detectability of continuous-time stochastic Markov jump systems,” Journal of Systems Science & Complexity, vol. 28, no. 4, pp. 830–847, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Y. Zhao and W. H. Zhang, “Observer-based controller design for singular stochastic Markov jump systems with state dependent noise,” Journal of Systems Science & Complexity, vol. 29, no. 4, pp. 946–958, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  28. L. Liu and X. Meng, “Optimal harvesting control and dynamics of two-species stochastic model with delays,” Advances in Difference Equations, 2017:18, 17 pages, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  29. H. J. Ma and T. Hou, “A separation theorem for stochastic singular linear quadratic control problem with partial information,” Acta Mathematicae Applicatae Sinica. English Series, vol. 29, no. 2, pp. 303–314, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. X. Liu, Y. Li, and W. Zhang, “Stochastic linear quadratic optimal control with constraint for discrete-time systems,” Applied Mathematics and Computation, vol. 228, pp. 264–270, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. X. P. Li, X. Y. Lin, and Y. Q. Lin, “Lyapunov-type conditions and stochastic differential equations driven by G-Brownian motion,” Journal of Mathematical Analysis and Applications, vol. 439, no. 1, pp. 235–255, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  32. H. Ma and Y. Jia, “Stability analysis for stochastic differential equations with infinite Markovian switchings,” Journal of Mathematical Analysis and Applications, vol. 435, no. 1, pp. 593–605, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. J. Amador, “The SEIQS stochastic epidemic model with external source of infection,” Applied Mathematical Modelling, vol. 40, no. 19-20, pp. 8352–8365, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. R. Artalejo and M. J. Lopez-Herrero, “Stochastic epidemic models: new behavioral indicators of the disease spreading,” Applied Mathematical Modelling, vol. 38, no. 17-18, pp. 4371–4387, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  35. X. Z. Meng, L. Wang, and T. H. Zhang, “Global dynamics analysis of a nonlinear impulsive stochastic chemostat system in a polluted environment,” Journal of Applied Analysis and Computation, vol. 6, no. 3, pp. 865–875, 2016. View at Google Scholar · View at MathSciNet
  36. M. Liu and M. Fan, “Permanence of stochastic Lotka-Volterra systems,” Journal of Nonlinear Science, vol. 27, pp. 425–452, 2017. View at Publisher · View at Google Scholar
  37. X. Mao, Stochastic Differential Equations And Applications, Elsevier, 2007.